# SDR P5CA9601053

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1920-1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INTERCOSTAL AT STRINGER 35 BETWEEN STA 1920 TO 1940 LT SIDE.  STRAIGHTEN SRM 51-40-01 AND TREATED PER SRM 51-10-01.  VISUAL CHECK FOUND OK.
